# SDR AALA201610039014

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 6,515 hours, 2,572 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351H51002
- Part serial: 18849
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 6,515 hours, 2,572 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE FLIGHT CREW REPORTED THAT ECAM INDICATED LEFT SIDE BRAKE HOT AT LOW SPEED AND REJECTED THE TAKEOFF. MAINTENANCE REPLACED BRAKE TEMPERATURE MONITORING UNIT PER AMM 32-47-18.
